Sunny Weigh by Peptides Library
Side effect

Dizziness on GLP-1 medicines: what helps

Tap to start →

Photo: Taylor Friehl / Unsplash

Sunny Weigh by Peptides Library

1 / 6

Dizziness on GLP-1s

Feeling lightheaded when you stand up on a GLP-1 can be a quiet sign you are not drinking enough.

Sunny Weigh by Peptides Library

2 / 6

Why it happens

Eating and drinking less, plus fluid loss from vomiting or diarrhea, can lower blood volume.

Sunny Weigh by Peptides Library

3 / 6

When it shows up

Dizziness tends to appear in the early weeks or after dose increases, when intake drops and stomach side effects peak.

Sunny Weigh by Peptides Library

4 / 6

What helps

Drink fluids steadily through the day, not just at meals.

Sunny Weigh by Peptides Library

5 / 6

What helps

Stand up slowly, especially in the morning.

Sunny Weigh by Peptides Library

6 / 6

Call your doctor if

Fainting or nearly fainting.

Want the full picture?

Dizziness is listed in some GLP-1 label tables. Dehydration, low intake, blood pressure drops with weight loss and low blood sugar are common causes.

Tap below for the full page. Not medical advice; talk to your clinician about your care.

Read more